# SDR IPXA2018072031908

- Difficulty date: July 20, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 16,383 hours, 10,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR SEAL HAS TEAR THROUGH ALL LAYERS ON LOWER LEFT CORNER. REPAIR C/W PER UPS EO A300 5210 20334-C. PRESSURE CHECKED PER STEP 16-30 LEAKS NOTED. OK FOR CONTINUED SERVICE.
